4833242_tn?1359864548
?
yesterday was my last day of methodone 25 mg fo two days an half tht for two day sunday ws the last day i took a painpill when do u think i will stat to with drawl
Cancel
8 Answers
Page 1 of 1
470217_tn?1360568961
I'm not sure, it varies. I've heard it's good not to lie low waiting for wds to set in, though, but to get out and stay busy if you can. Maybe go out and make sure you buy everything you may want for the next several days? Do you have Ensure, Immodium, melatonin, Benadryl, vitamins, magnesium, potassium (and other stuff from the Thomas Recipe?)

Good luck and congrats on stopping!
Comment
Cancel
470217_tn?1360568961
Comment
Comment
Submit Comment
Avatar_universal
The methadone is out of your system in 5 days, if you're not having withdrawal, you may have gotten off easy. It happens, and if that's the case, remember it won't be that easy next time. You've gone a week without pills of any kind and have no withdrawal, it's time to see a counselor or go to a 12 step meeting. You may start to crave or feel emotional, it's good to have a plan for that ahead of time. So what are you going to do for your pain now?
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
4833242_tn?1359864548
i talked to u alot yesterday i start rehab monday which i have to b part of group theripy but i cant start rehab until iam n withdrawl
Comment
Cancel
4833242_tn?1359864548
Comment
Comment
Submit Comment
Avatar_universal
If you don't have any withdrawal, you may just need to find an addiction counselor instead. I know your area, there are a lot of resources there. But now that you have gone 6 days without narcotics and are still not in withdrawal, I definitely would avoid methadone. I think it would be better to deal with the mental part of addiction and feel blessed that the methadone helped you through the other opiates without getting addicted to it.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
4833242_tn?1359864548
i been taking methodone on an off i been on methodone the last 4 day 25mg two days an half that for two days yesterday ws the last day 12.5 mg at 10 am
Comment
Cancel
4833242_tn?1359864548
Comment
Comment
Submit Comment
Avatar_universal
Oh okay, you won't feel too bad by monday, but you will be in withdrawal. The methadone is in your system for 5 days, and half of it is gone in 2 1/2 days. I don't quite understand why they want you in withdrawal if you are going to a methadone clinic. I have heard of it though, but it seems strange. Are you going to an outpatient or are you going to stay there?
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
4833242_tn?1359864548
an not to sure am 32 i have alot of addiction but never had to do rehab
Comment
Cancel
4833242_tn?1359864548
Comment
Comment
Submit Comment
Avatar_universal
Well, I guess we will know more on monday. You are young and have much to live for, I'm glad you're getting out now. Are you addicted to opiates or other drugs too? At 32, I used all kinds of drugs. I ended up hooked on methadone and couldn't get free until 7 months ago.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
4833242_tn?1359864548
Answer
Know how to answer? Tap here to leave your answer...
Answer
?
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources